American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Ernst-Ulrich Gekeler. On the zeroes of Goss polynomials. Trans. Amer. Math. Soc. 365 (2013) 1669-1685.
Abstract, references, and article information   
View Article: PDF

[2] Arnold Knopfmacher and Richard Warlimont. Distinct degree factorizations for polynomials over a finite field . Trans. Amer. Math. Soc. 347 (1995) 2235-2243. MR 1277121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David Goss. A formal Mellin transform in the arithmetic of function fields . Trans. Amer. Math. Soc. 327 (1991) 567-582. MR 1041048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. R. Brahana. Note on irreducible quartic congruences . Trans. Amer. Math. Soc. 38 (1935) 395-400. MR 1501817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1